# SDR SIMA20150425001

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 30,968 hours, 22,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 INSPECTION NR 6 CEILING EMER LIGHT INOPERATIVE.  R & R ELEC CONNECTER IAW ESPM 20-16-00.  OPERATIONS CHECKED GOOD.
